# SDR MTNA0901001

- Difficulty date: January 8, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N812FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 404
- Aircraft time: 24,393 hours, 25,143 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: NSA8203113
- Condition: Leaking
- Location: Starter Gen
- Part time: 1 hours
- Component: Starter Gen, Thales
- Component part number: 8260121
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENROUTE, LOW OIL PRESSURE FOR NR 1 ENG INDICATED. THE CREW SHUTDOWN THE NR 1 ENG AND DECLARED AN EMERGENCY. AFTER ARRIVING SAFELY, MX REPLACED THE STARTER GENERATOR SEAL AND COMPLETED THE APPROPRIATE CHECKS. THE ACFT WAS RETURNED TO SERVICE.
